# SDR DLM90041120

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 27,985 hours, 14,735 cycles
- Engine: Iae V2500A1
- Engine time: 7,419 hours, 8,554 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: 110519001
- Condition: Failed
- Location: Apu Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

APU SMOKED THE CABIN CAUSING AN EMERGENCY EVACUATION.  REPLACED BAD APU STARTER AND START RELAY.
